# SDR AALA201509119005

- Difficulty date: September 6, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 54,871 hours, 20,209 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2264
- Condition: Saturated
- Location: Lt Elevator
- Part time: 55,712 hours, 20,518 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LT ELEVATOR UPPER SURFACE SKIN HAS EVIDENCE OF WATER INGRESS IN SEVERAL LOCATIONS.  REPLACED LT ELEVATOR IAW AMM 27-34-41-0401.  OPERATIONS CHECKED & RIGGED CHECKED OK.
